# SDR COMA0670156

- Difficulty date: July 9, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 3,317 hours, 7,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 601R318723
- Condition: Torn
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5307- EN ROUTE ATL-PWM ENCOUNTERED LOSS OF PRESSURIZATION THROUGH THE CABIN DOOR SEAL CAUSING LOUD NOISE.  FLIGHT DIVERTED TO RDU.  REPLACED THE CABIN DOOR SEAL.
